# SDR SWAA2021011141043

- Difficulty date: January 7, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION EXTERNAL SKIN AROUND DRAIN HOLE BTW BS 947 AND BS 967 AND BT W STR 26L AND 27L AT LOWER FUSELAGE / REMOVED CORROSION LOC ON EXTERNAL SKIN AROUND DRAIN HOLE BTW BS947 AND BS967 AND BTW STR26L AND 27L LOWER FUSELAGE, EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS I.A.W. B737-700 SRM 53-00-01-1A-1PARAGRAPH 4.B, ITEM 2 FIG 103, DETAIL C ALLOWABLE ALLOWABLE DAMAGE 1, MEASURE REWORKED AREA L=3.295", W=3.136", TOOL USED CALIPER P/N: 500-464, S/N: B12030932 AND MINIMUM REMAINING THICKNESS
